PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: De quelques invariants intonatifs dans les langues
Author(s): MOREL, Mary-Annick , DANON-BOILEAU, Laurent
Journal: Bulletin de la Société de Linguistique de Paris
Volume: 94    Issue: 1   Date: 1999   
Pages: 209-244
DOI: 10.2143/BSL.94.1.2002476



personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:
password:


For more information about the personal logins, click here



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.204.189.171.